I started using an exfoliant to see if my poors were blocked. It seems that may have been some of the problem, but now my face is even warmer due to the facial cleansing I have been performing. I also begin to sweat profusely from my head when I go out and do anything active, especially if it is cold or windy.
My face and scalp have a persisteent rash that burns. Why? I use wellbutrin and take ADHD therapy?
- 14 Mar 2010 by MorganMe
- 23 Mar 2010
- wellbutrin, attention-deficit hyperactivity disorder (adhd), skin rash
Added 14 Mar 2010:
I had thought that I had allergies for the last 2 months or so. As the redness became wores and the sweating worse still, my mouth and eys also became very dry and irriatated: my mouth got so dry the muscke under the jaw began to lock and I was unable tospeak for about 30secs. It is beginning to concern me.
Yes, I think you should be concerned.
It sounds as though the exfoliant you used irritated the skin and has made it worse. Stop using anything on your skin - not even soap.
If these symptoms are not going away I think you should see your doctor. Some of the effects you are describing may be related to side effects of Wellbutrin.
See: https://www.drugs.com/cons/wellbutrin.html - scroll down to adverse effects.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - Hello members(new friends) I recently found out my
Posted 20 May 2011 • 11 answers
Posted 20 Sep 2011 • 1 answer
Attention Deficit Hyperactivity Disorder (ADHD) - Can Wellbutrin XL 150 mg, Dexedrine IR 5mg BID and
Posted 9 Mar 2012 • 4 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Has anyone taken Welbutrin sr for add. At first I?
Posted 24 Jul 2014 • 3 answers
Posted 24 Nov 2014 • 1 answer